New Method For Analytical Solution of Second Order Ordinary Differential Equations With Variable Coefficients


PALA Y., KAHYA Ç.

JOURNAL OF THE BRAZILIAN SOCIETY OF MECHANICAL SCIENCES AND ENGINEERING, vol.15, no.3, pp.757-774, 2022 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 15 Issue: 3
  • Publication Date: 2022
  • Journal Name: JOURNAL OF THE BRAZILIAN SOCIETY OF MECHANICAL SCIENCES AND ENGINEERING
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Aerospace Database, Communication Abstracts, Compendex, INSPEC, Metadex, Civil Engineering Abstracts
  • Page Numbers: pp.757-774
  • Bursa Uludag University Affiliated: Yes